# SDR NWAA081845532

- Difficulty date: April 19, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N532US
- Make and model: Boeing 757251
- Aircraft serial: 24263
- Aircraft time: 35,421 hours, 13,862 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CRACK IN NR 2 PYLON SKIN AT NAC STA 132 RT.  REPAIRED PER EA 56-212921.
